# SDR EISA20010117

- Difficulty date: August 28, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 75,104 hours, 51,945 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: A System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH GEAR UP AND FLAPS AT 2 DEGREES HYD SYS A QTY DROPPED TO 1.6 GALLONS.  SERVICED A-SYSTEM HYDRAULICS, RAN ALL FLT CONTROLS, SYS OPS OK AND A-SYS QTY IND FALL.
